# SDR SWAA2023122125714

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727E+10 - 787+8; LBL 20-22; WL 155<[01] REMOVED AND INSTALLED AFT CARGO COMPARTMENT NEW FLOOR TO SIDEWALL SUPPORT FROM BS 727 TO BS 847 IAW SRM 51-40-02 AND DWG 146A7500.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
